Per citar aquest document:
Gaussian estimates for fundamental solutions to certain parabolic systmes
Hofmann, Steve
Kim, Seick

Data: 2004
Resum: Auscher proved Gaussian upper bound estimates for the fundamental solutions to parabolic equations with complex coefficients in the case when coefficients are time-independent and a small perturbation of real coefficients. We prove the equivalence between the local boundedness property of solutions to a parabolic system and a Gaussian upper bound for its fundamental matrix. As a consequence, we extend Auscher's result to the time dependent case.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Gaussian estimates ; Fundamental solutions ; Parabolic systems ; A priori estimates
Publicat a: Publicacions matematiques, V. 48 N. 2 (2004) , p. 481-496, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_48204_10

16 p, 156.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir